# SDR CALA2020010600107

- Difficulty date: December 23, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 69,875 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 40.87 IS CRACKED SUPPORT TASK 58458 36 REMOVED AND REPLACED SHEAR FITTINGS IAW B737-700. SRM 51-40-02 A ND DWG NO 111 A 2000. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION, 12/23/19
